Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 183, NWS Fort Worth, TX

June 18, 2007Collin County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 18, 2007, 2:14 AM CDT for Collin County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 18, 2007, 2:14 AM CDT (07:14 UTC)
Expired
Jun 18, 2007, 5:15 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

County Collin County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 97 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2007-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 860 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2007-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
860 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
894 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 180715
FFWFWD
TXC085-181015-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
214 AM CDT MON JUN 18 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN COLLIN COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 515 AM CDT

* AT 209 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA...AND NEW 
STORMS MOVING NORTHEAST FROM DENTON COUNTY. RAINFALL REPORTS OF TWO 
TO OVER FOUR INCHES HAVE BEEN REPORTED WITH THIS THUNDERSTORM 
COMPLEX. THIS IS A SERIOUS SITUATION...HIGH WATER RESCUES ARE LIKELY 
IN PROGRESS IN DENTON COUNTY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CELINA AND
  ANNA

EXCESSIVE RUNOFF FROM STORMS WILL CAUSE FLASH FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. 
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS 
AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3321 9684 3303 9684 3339 9644 3339 9683

$$
3 follow-up statements
000 
WGUS74 KFWD 180801
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
301 AM CDT MON JUN 18 2007

TXC085-181015-
COLLIN TX-
301 AM CDT MON JUN 18 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM CDT FOR
NORTHWESTERN COLLIN COUNTY...

AT 256 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE VERY HEAVY RAIN OVER THE WARNED AREA. TWO TO THREE INCHES 
HAVE FALLEN IN NORTHWEST COLLIN COUNTY...AND AN ADDITIONAL ONE TO 
THREE INCHES IS POSSIBLE. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CELINA

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3340 9684 3312 9684 3340 9649

$$
000 
WGUS74 KFWD 180926
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
426 AM CDT MON JUN 18 2007

TXC085-181015-
COLLIN TX-
426 AM CDT MON JUN 18 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM CDT FOR
NORTHWESTERN COLLIN COUNTY...

AT 421 AM CDT...THE HEAVIEST RAIN HAD MOVED NORTH INTO GRAYSON 
COUNTY...BUT RESIDUAL FLOODING MAY STILL BE OCCURRING.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CELINA

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3340 9684 3321 9684 3339 9663

$$
000 
WGUS74 KFWD 181016
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
515 AM CDT MON JUN 18 2007

TXC085-181025-
COLLIN TX-
515 AM CDT MON JUN 18 2007

...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTHWESTERN COLLIN
COUNTY...

THE IMMEDIATE THREAT OF FLASH FLOODING HAS DIMINISHED IN 
NORTHWESTERN COLLIN COUNTY...AND THE WARNING HAS EXPIRED.  
ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE LATER TODAY...AND A 
FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON.

LAT...LON 3340 9684 3321 9684 3339 9663

$$

07/BB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 8:46 PM CDT, 5 hours 28 minutes earlier.

Area forecast discussion, Jun 17, 8:46 PM CDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
846 PM CDT SUN JUN 17 2007

.UPDATE...
846 PM
REMOVING THE HEAVY RAIN WORDING FOR THIS EVENING AND LOWERING POPS
THROUGH 1 AM. ONCE AGAIN NOCTURNAL STORMS SHOULD REGENERATE...SO
HAVE CHANCE THROUGH LIKELY IN EARLY MORNING. FLOOD THREAT REMAINS
SINCE GROUND IS SO SATURATED. 84

&&

.DISCUSSION...
235 PM
SLOW-MOVING...HYBRID MID LVL LOW PUSHING VERNON/WICHITA FALLS AREA...
WITH A SLOW SHIFT TO THE NE OVER OKLAHOMA THROUGH 12-18Z MONDAY
(MONDAY MORNING). LEFT EXIT REGION OF WEAK SUB-TROPICAL 40-60KT
UPPER JET AND 30-40KT LLJ WILL COINCIDE OVER AREAS GENERALLY E/SE OF
THE LOW PRESSURE ALOFT AND FOCUS ISENTROPIC ASCENT LATER TONIGHT
ONCE AGAIN OVER E/NE PORTIONS OF NORTH TEXAS. FFA (FLASH FLOOD
WATCH) EXTENSION FOR THESE AREAS WILL BE ISSUED THROUGH DAYBREAK MON
MORNING...MAINLY ALONG/EAST OF I-35. LOOK FOR THIS PRODUCT SOMETIME
BETWEEN 3-4 PM...BUT GENERAL OUTLINE CAN BE NOTED ON ADVISORY LINE
BELOW THE PRELIM NUMBERS.

SCATTERED SHOWERS/THUNDERSTORMS WILL STILL BE POSSIBLE THROUGH THE
DAY MONDAY OVER THE NE 1/2 OF NORTH TEXAS...BEFORE SYSTEM DEPARTS
FAR ENOUGH AWAY MON NIGHT/TUES TO ALLOW SUB-TROPICAL UPPER RIDGE
TO AMPLIFY OVER THE AREA AND DIMINISH POPS. THROUGH THIS TIME...TEMPS
WILL BE COOLER THAN CLIMATOLOGY DUE TO CLOUD COVER/RAIN/AND WET
GROUND THROUGH AT LEAST MID WEEK...WITH HEATING BEING LOST ON ENERGY
USED FOR EVAPORATION. WILL STAY A FEW DEGREES BELOW GFS/MENMOS
NUMBERS THROUGH MID WEEK

UPPER RIDGE WILL MAINTAIN ITS HOLD OVER THE REGION THROUGH LATE
WEEK AND NEXT WEEKEND...WITH SOME WEAKNESS OVER E/SE COUNTIES (SE
OF D/FW METRO) FOR SMALL CHANCES OF DIURNAL CONVECTION. WEAK
DISTURBANCE OVER S TX FRI INTO THE WEEKEND SHOULD KEEP BEST RAIN
CHANCES DOWN THAT WAY...WHICH IS A GOOD THING SINCE WE DONT NEED
MORE RAIN ATTM. HOWEVER...WILL CARRY SOME SLIGHT CHANCE WORDING IN
SRN COUNTIES WITH UNCERTAINTY THIS FAR OUT IN THE GAME.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  70  86  75  89  75 /  60  40  10  20  10
WACO, TX              71  86  74  90  71 /  50  30  10  20  10
PARIS, TX             70  82  71  89  70 /  70  50  30  30  20
DENTON, TX            71  86  72  90  71 /  60  40  20  20  10
MCKINNEY, TX          70  85  72  89  70 /  70  50  20  20  10
DALLAS, TX            71  86  75  90  76 /  60  40  20  20  10
TERRELL, TX           70  84  73  89  73 /  70  50  20  20  20
CORSICANA, TX         71  85  74  89  72 /  60  40  20  30  20
TEMPLE, TX            72  87  74  91  72 /  40  20  10  20  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR THE FOLLOWING
ZONES: TXZ116-117-130>132-141>143-156>158-160-162-174-175.

FLASH FLOOD WATCH EXTENDED THROUGH LATE TONIGHT FOR THE FOLLOWING
ZONES: TXZ092-093-103-104 AND
TXZ094-095-105>107-118>123-133>135-144>148-159-161. GENERALLY
ALONG/NE OF A GAINESVILLE...D/FW...WACO...PALESTINE LINE.

&&

/05
Hazardous weather outlook, Jun 17, 11:00 PM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1100 PM CDT SUN JUN 17 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181000-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
1100 PM CDT SUN JUN 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A FLASH FLOOD WATCH IS IN EFFECT TONIGHT FOR AREAS EAST OF A
MUENSTER...WALNUT SPRINGS...MCGREGOR LINE. RAINFALL AMOUNTS
UP TO TWO INCHES ARE POSSIBLE FROM INTENSE SHOWERS AND THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE DAILY MONDAY THROUGH
FRIDAY...MAINLY ACROSS THE EASTERN HALF OF NORTH TEXAS. ANY HEAVY
RAINFALL DURING THE TIME PERIOD COULD RESULT IN FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED OVERNIGHT FOR THE THREAT
OF FLOODING.

In the hours before

Special weather statement, Jun 17, 11:39 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1139 PM CDT SUN JUN 17 2007

TXZ118-180515-
TARRANT TX-
1139 PM CDT SUN JUN 17 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  TARRANT COUNTY

AT 1139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ARLINGTON TO 4 MILES
EAST OF BENBROOK...MOVING NORTH AT 20 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ARLINGTON...BEDFORD...
BENBROOK...BLUE MOUND...COLLEYVILLE...DALWORTHINGTON GARDENS...EAGLE
MOUNTAIN...EULESS...FOREST HILL...FORT WORTH...GRAPEVINE...HALTOM
CITY...HASLET...HURST...KELLER...LAKE WORTH...LAKESIDE...NORTH
RICHLAND HILLS...PANTEGO...PECAN ACRES...PELICAN BAY...RICHLAND
HILLS...RIVER OAKS...SAGINAW...SANSOM PARK...SOUTHLAKE...WATAUGA...
WESTWORTH AND WHITE SETTLEMENT.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THESE
STORMS.

HEAVY RAINFALL MAY RESULT IN RAPID FLOODING OF LOW LYING AREAS SUCH
AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS
FLOODED ROADS AS THEY MAY BE WASHED OUT.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3264 9702 3266 9754 3300 9754 3299 9703
Local storm report, Jun 18, 12:12 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1212 AM CDT MON JUN 18 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 AM     FLASH FLOOD      NORTH RICHLAND HILLS    32.86N  97.22W
06/18/2007                   TARRANT            TX   TRAINED SPOTTER

            WATER OVER THE ROAD ON INTERSTATE 820 BETWEEN RUFE SNOW
            AND HIGHWAY 26.
Local storm report, Jun 18, 12:33 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1233 AM CDT MON JUN 18 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 AM     FLASH FLOOD      1 S KELLER              32.92N  97.23W
06/18/2007                   TARRANT            TX   TRAINED SPOTTER

            1.5 FOOT OF WATER AT THE HIGHWAY 377 AND BEAR CREEK
            PARKWAY
Special weather statement, Jun 18, 1:35 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
135 AM CDT MON JUN 18 2007

TXZ118-180700-
TARRANT TX-
135 AM CDT MON JUN 18 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL TARRANT COUNTY

AT 135 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES WEST OF KELLER...MOVING NORTHEAST AT 15
MPH.

VERY HEAVY RAIN...MARBLE SIZED HAIL...AND WIND GUSTS TO 50 MPH ARE
LIKELY WITH THIS STORM.

LAT...LON 3291 9744 3283 9725 3299 9713 3300 9740
Local storm report, Jun 18, 1:58 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
158 AM CDT MON JUN 18 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 AM     FLASH FLOOD      TROPHY CLUB             33.00N  97.19W
06/18/2007                   DENTON             TX   TRAINED SPOTTER

            FLASH FLOODING REPORTED SOUTHERN COUNTY BY DENTON
            SPOTTER NETWORK.
Local storm report, Jun 18, 2:12 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
212 AM CDT MON JUN 18 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 AM     FLASH FLOOD      TROPHY CLUB             33.00N  97.19W
06/18/2007                   DENTON             TX   FIRE DEPT/RESCUE

            HIGH WATER RESCUE IN PROGRESS TROPHY CLUB.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:06 PM CDTSpecial Weather StatementFWDComanche39 min
Jun 17, 7:13 PM CDTSpecial Weather StatementFWDLampasas32 min
Jun 17, 11:39 PM CDTSpecial Weather StatementFWDTarrant36 min
Jun 17, 11:44 PM CDTFlash Flood WarningFWDTarrant3 hr
Jun 18, 12:02 AM CDTSevere Thunderstorm WarningFWDTarrant43 min
Jun 18, 12:15 AM CDTFlash Flood WarningFWDDenton3 hr
Jun 18, 1:28 AM CDTTornado WarningFWDDenton47 min
Jun 18, 1:35 AM CDTSpecial Weather StatementFWDTarrant25 min
Jun 18, 1:41 AM CDTSevere Thunderstorm WarningFWDTarrant21 min
Jun 18, 2:10 AM CDTSevere Thunderstorm WarningFWDDenton65 min
Jun 18, 2:34 AM CDTFlash Flood WarningFWDGrayson3 hr
Jun 18, 2:36 AM CDTFlash Flood WarningFWDCooke3 hr
Jun 18, 2:44 AM CDTSpecial Weather StatementFWDGrayson61 min
Jun 18, 3:05 AM CDTFlash Flood WarningFWDDenton4 hr
Jun 18, 3:10 AM CDTSevere Thunderstorm WarningFWDDenton80 min
Jun 18, 3:56 AM CDTSpecial Weather StatementFWDCooke34 min
Jun 18, 4:01 AM CDTTornado WarningFWDCooke44 min
Jun 18, 4:40 AM CDTTornado WarningFWDDenton50 min
Jun 18, 4:53 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson67 min
Jun 18, 5:20 AM CDTFlash Flood WarningFWDCooke, Grayson4 hr
Jun 18, 6:18 AM CDTSpecial Weather StatementFWDCooke27 min
Jun 18, 6:23 AM CDTSevere Thunderstorm WarningFWDCooke67 min
Jun 18, 7:00 AM CDTSpecial Weather StatementFWDGrayson30 min
Jun 18, 7:24 AM CDTSevere Thunderstorm WarningFWDCollin, Denton, Grayson66 min
Jun 18, 7:41 AM CDTSpecial Weather StatementFWDMontague34 min
Jun 18, 7:52 AM CDTFlash Flood WarningFWDCollin3 hr
Jun 18, 7:57 AM CDTSpecial Weather StatementFWDFannin33 min
Jun 18, 8:34 AM CDTSpecial Weather StatementFWDFannin26 min
Jun 18, 9:00 AM CDTFlash Flood WarningFWDCooke, Grayson3 hr
Jun 18, 9:24 AM CDTFlash Flood WarningFWDFannin, Hunt3 hr
Jun 18, 11:09 AM CDTFlash Flood WarningFWDHopkins, Rains3 hr
Jun 18, 11:56 AM CDTFlood WatchFWDCollin, Cooke, Delta, Denton, Fannin, Grayson and 3 more4 hr
Jun 18, 1:43 PM CDTFlash Flood WarningFWDFannin3 hr
Jun 18, 2:02 PM CDTSpecial Weather StatementFWDGrayson28 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.